Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Waxed eyebrows, skin removed, dark scab. Using neosporin, mederma. Time to treat scars?

Hi I have a simple question. I went to the salon two days ago and got my eyebrows waxed. After she was done the next day I realized a portion of my skin underneath my eyebrow was ripped off and it turned into a darkish kind of scab look about the same length as my eyebrow directly underneath it. I wanted to know how long is this going to take to heal? I m applying Neosporin and Mederma to it regularly but I m freaking out because I don t want it to scar .
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  330
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Dec 2013
You do not worry about any possibility which is scaring you. I request you to wait until your scab falls naturally. The only precaution you must follow is not to touch, pinch pop or squeeze any of them other wise it can get infected and can cause complications.You do not apply any other cream as it can cause sensitivity and thus pigmentation.
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor